Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




36 Publications

2024 | Journal Article | IST-REx-ID: 14930
Locally free representations of quivers over commutative Frobenius algebras
T. Hausel, E. Letellier, F. Rodriguez-Villegas, Selecta Mathematica 30 (2024).
View | DOI
 
2024 | Journal Article | IST-REx-ID: 14986 | OA
Tamely ramified geometric Langlands correspondence in positive characteristic
S. Shen, International Mathematics Research Notices (2024).
[Published Version] View | DOI | Download Published Version (ext.) | arXiv
 
2023 | Journal Article | IST-REx-ID: 12329 | OA
New approaches to epidemic modeling on networks
A. Gómez, G. Oliveira, Scientific Reports 13 (2023).
[Published Version] View | Files available | DOI | WoS
 
2023 | Journal Article | IST-REx-ID: 13966 | OA [Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2023 | Journal Article | IST-REx-ID: 14239 | OA
Homological Bondal-Orlov localization conjecture for rational singularities
M. Mauri, E. Shinder, Forum of Mathematics, Sigma 11 (2023).
[Published Version] View | Files available | DOI | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 13268 | OA
On type II degenerations of hyperkähler manifolds
D. Huybrechts, M. Mauri, Mathematical Research Letters 30 (2023) 125–141.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 14244 | OA
Arithmetic and metric aspects of open de Rham spaces
T. Hausel, M.L. Wong, D. Wyss, Proceedings of the London Mathematical Society 127 (2023) 958–1027.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2022 | Book Chapter | IST-REx-ID: 12303 | OA
Loop Grassmannians of Quivers and Affine Quantum Groups
I. Mirković, Y. Yang, G. Zhao, in:, V. Baranovskky, N. Guay, T. Schedler (Eds.), Representation Theory and Algebraic Geometry, 1st ed., Springer Nature; Birkhäuser, Cham, 2022, pp. 347–392.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 9977 | OA
Resurgence analysis of quantum invariants of Seifert fibered homology spheres
W. Mistegaard, J.E. Andersen, Journal of the London Mathematical Society 105 (2022) 709–764.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 10704 | OA
Very stable Higgs bundles, equivariant multiplicity and mirror symmetry
T. Hausel, N. Hitchin, Inventiones Mathematicae 228 (2022) 893–989.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 10772 | OA
Mirror symmetry for the Tate curve via tropical and log corals
N.H. Arguez, Journal of the London Mathematical Society 105 (2022) 343–411.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 12793 | OA [Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2021 | Journal Article | IST-REx-ID: 6965 | OA
The positivity of local equivariant Hirzebruch class for toric varieties
K.P. Rychlewicz, Bulletin of the London Mathematical Society 53 (2021) 560–574.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2021 | Journal Article | IST-REx-ID: 9099 | OA
Lifting automorphisms on Abelian varieties as derived autoequivalences
T.K. Srivastava, Archiv Der Mathematik 116 (2021) 515–527.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2021 | Journal Article | IST-REx-ID: 9173 | OA
Pathologies of the Hilbert scheme of points of a supersingular Enriques surface
T.K. Srivastava, Bulletin Des Sciences Mathematiques 167 (2021).
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2021 | Journal Article | IST-REx-ID: 9359 | OA
Homological stability and densities of generalized configuration spaces
Q.P. Ho, Geometry & Topology 25 (2021) 813–912.
[Submitted Version] View | Files available | DOI | WoS | arXiv
 
2021 | Journal Article | IST-REx-ID: 9998 | OA
Quantum K-theory of quiver varieties and many-body systems
P. Koroteev, P. Pushkar, A.V. Smirnov, A.M. Zeitlin, Selecta Mathematica 27 (2021).
[Published Version] View | Files available | DOI | WoS
 
2021 | Journal Article | IST-REx-ID: 10033 | OA
The Atiyah-Bott formula and connectivity in chiral Koszul duality
Q.P. Ho, Advances in Mathematics 392 (2021).
[Published Version] View | Files available | DOI | WoS | arXiv
 
2020 | Journal Article | IST-REx-ID: 7004 | OA
Cohomological Hall algebras, vertex algebras and instantons
M. Rapcak, Y. Soibelman, Y. Yang, G. Zhao, Communications in Mathematical Physics 376 (2020) 1803–1873.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2020 | Journal Article | IST-REx-ID: 7683 | OA [Published Version] View | Files available | DOI | WoS | arXiv
 

Search

Filter Publications